A mixed-step algorithm for the approximation of the stationary regime of a diffusion

Type de document :
Article dans une revue
Stochastic Processes and their Applications, Elsevier, 2013, 124 (1), pp.522-565
Liste complète des métadonnées

https://hal.archives-ouvertes.fr/hal-00936692
Contributeur : Philippe Macé <>
Soumis le : lundi 27 janvier 2014 - 11:30:13
Dernière modification le : mardi 11 octobre 2016 - 13:55:31

Identifiants

  • HAL Id : hal-00936692, version 1

Collections

Citation

G. Pagès, F. Panloup. A mixed-step algorithm for the approximation of the stationary regime of a diffusion. Stochastic Processes and their Applications, Elsevier, 2013, 124 (1), pp.522-565. <hal-00936692>

Partager

Métriques

Consultations de la notice

49